... before the coumadin... not great... but okay. Since taking the coumadin, he is always tired and has lost his appetite and subsequently, lost weight. Now he has just experienced Sudden Hearing Loss in the right ear. I don't know if all of this is related or not... but has anyone else felt really tired and weak since starting on this med? I have gotten him to eat more... and he is not losing any more weight but I am concerned about his tiredness and subsequent depression. The doctors don't seem to think it is the coumadin... but I everyone is not genetically the same and so I am wondering
11 Jan 2010
Has your husband been having regular monthly blood checks as he needs on Coumadin. The COPD and CHF are not caused by the Coumadin as far as everything I have read.
Go to this web page to check out the side effects of Coumadin.
I would have your doctors talk about the loss of weight. Him being tired etc.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Patient has tendencies for congestive heart failure,copd,and is on 24 hour oxygen.
1 answer • 29 Oct 2009
My dad is on 8 diff. meds and he is having some severe reactions (uncontrolled movement, loss of appetite, dizzy, weight loss) His heart dr. took him ...
4 answers • 3 Jul 2010
Congestive Heart Failure - I am a 41 year old female who was diagnosed with CHF earlier this year. Looking back, I had symptoms of the disease which ...
1 answer • 13 Dec 2010
My father has chronic kidney disease, with the following labs: BUN = 20; Creatinin = 4.3; GFR = 56.?
... What stage is he in? I get conflicting informtion. He also has congestive heart failure, emphysema and a host of other less dire ailments - he is ...
3 answers • 2 Dec 2011
I am starting 12 mcg/h Fentanyl Transdermal patch and want to stop Cymbalta immediately, due to COPD and Congestive heart failure. It there a danger?
2 answers • 18 Feb 2014